Spaces with a locally countable s n -network.

Ge, Xun

Lobachevskii Journal of Mathematics (2007)

  • Volume: 26, page 33-49
  • ISSN: 1995-0802

How to cite


Ge, Xun. "Spaces with a locally countable -network.." Lobachevskii Journal of Mathematics 26 (2007): 33-49. <>.

author = {Ge, Xun},
journal = {Lobachevskii Journal of Mathematics},
keywords = {-networks; -networks; weak-bases; perfect maps; -networks; -networks},
language = {eng},
pages = {33-49},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {Spaces with a locally countable -network.},
url = {},
volume = {26},
year = {2007},

AU - Ge, Xun
TI - Spaces with a locally countable -network.
JO - Lobachevskii Journal of Mathematics
PY - 2007
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 26
SP - 33
EP - 49
LA - eng
KW - -networks; -networks; weak-bases; perfect maps; -networks; -networks
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.